Doctor insights on:
Put Eye Drop
If I put eye drop on the corner of my eyes while closing my eyes than open to let the eye drop in, will it affects the effectiveness of the eye drop?
No: That is an acceptable way to put eye drops in and many people do this. ...Read more
My baby threw up breastmilk & it went in her eyes. It started to have tears & mucus(?) in one eye. What to do? I put eye drop hoping it’ll dilute.
Flush with eye drops: This is unlikely to cause a big problem. Just flush the area well with water or eye drops if you have them. Monitor the situation over several hours. If baby does not become constantly fussy it is unlikely it hurt the eye. If baby is constantly fussy take her in. ...Read more
I put 1herbal eye drop in my eyes 3months back, used for 3days. Then I saw changes in vision. I see brighter glow aroud the lights, what is the remedy?
Stop drops!: First, stop the drops. You may have swelling of the cornea. Make an appointment with an eye doctor. ...Read more
I see a circle in my left eye vision this morning. The circle travels following my eye movement. I put lubricant eye drop. It didn't help.?
Visual defect: If the sensation of a defect ("circle") in your visual field persists for more than 20 minutes you should see an ophthalmologist. Spots ("floaters") are common, and usually benign, unless numerous and persistent. Large defects than this that are persistent could be a sign of retinal tear or vitreous degeneration. Get it checked. ...Read more
Drops to the eye: Putting a contact in the drops does not help but using eye drops 4-5x per day may help with your dry eyes. Please make sure to get contact lenses for dry eyes that has a better water solubility and permeability to oxygen. Please drink more fluid, if you have allergy treat it or avoid the allergen, eyelid hygiene and omega 3 also helps with dry eyes. ...Read more
During week put glaucoma drop in eye at 7:30 p.M. And on the weekends at 9:00 to 10:00 p.M. Is this okay?
Yes: As long as you take the drop at around the same time on most days, it's ok. 2-3 hours later on a few days isn't going to make much difference. Just make sure you don't take a shower or put any other drops in your eyes for at least 10 minutes afterward. You should also consider taking the drop just before you go to bed, which is the usual regimen (at least for prostaglandin analogs). ...Read more
Could I experience headache and nausea from taking pred forte over a month on side of head where I put drop in eye 4 times a day for hypotony?
Probably not: Your pain is likely due to the hypotony, not the Pred Forte. The ocular pain often radiates to the eyebrow and temple area. It can be nauseating too. ...Read more
Normal: Your eye has built in reflexes to blink when something. Is coming at it. Try rolling your eyes to the back of your head, pulling the lower lid down, placing the drop on your lower lid. Let me know if this works. Never had this fail. ...Read more
The eye drop: Will coat the surface of your eye and some medication will penetrate into the tissues of the eye. The left over parts of the drop will drain into tiny passages in your inner eyelids, into your nose, and into your throat. ...Read more
Dry eye drops: The use is limited to the beneficial effect and therefore should be used as often as the symptoms appear. Sometimes the tear duct can be temporarily or permanently obstructed to keep more tears or wetting drops on the eye for longer periods. The same can be done with the punctum, the eyelid opening into the tear drainage system. ...Read more
Generally not.: If it is even a good amount of drops, it would, for the most part be of no consequence. Therapeutic eye drops are formulated to be absorbed by a structure in the eye. Eye drops placed in food and then ingested would be impacted by the digestive enzymes in the stomach and they would likely be destroyed, not absorbed into the blood stream, and their therapeutic or side effects would not be a fear. ...Read more
How many times is it recommended to put artificial tear eye drops? How much is the maximum amount?
The non-preseved form of aftificial tears can be used as often as needed.
The preserved form (the type that comes in bottles) should only be used 4 times a day or less. ...Read more
Why is it that my eyes look green when I put in my contacts or eye-drops, but usually look quite hazel?
Iris pigmentation: Apparent eye color is the sum of many individual tiny colored areas on the iris. There is the background color (dark brown, light brown, blue or gray) and then pigmented areas within the iris. Because there is more than one color present, your color will seem different in some situations, such as wearing green clothes versus brown or gray. ...Read more
Depends on kid: If they will hold still, put your thumb on the cheek below the eye and pull the skin down creating a shelf with the lower lid. Put the drops on the shelf. If they fight it, use a 2nd person to steady the head while you use the same maneuver. ...Read more
Depends: Eye drops can be used to control redness, but depending on the type of drop, they can initially cause redness. If you are treating red eyes with a vasoconstrictor (visine(r)), it can eventually cause more redness. Some medicated drops for glaucoma or infections can irritate the eyes. Please see an eye doctor to evaluate the drop you are using as well as the condition you are trying to treat. ...Read more
Renu is safe: Renu is generally a safe contact lens rewetting solution. The multipurpose solution can also be used for lens disinfection and insertion. Only if you have an allergy to some component of the eye drop or preservative would there be a problem. Some otc artificial tears such as systane, optive, refresh, visine tears may feel better going into the eye and still be safe with contacts. ...Read more
Yes: But majority of it will run out. Follow your doctors instructions ...Read more
Yes: This is normal. Some drops burn more than others. ...Read more
Why do lubricant eye drops need to be put into the conjuctival sac and is there any other way they can be administered?
Yes: It really doesn't matter where you put them, as long as they get in your eye. Most people find putting them in the conjunctival sac easier because you don't "see it coming" and the conjunctiva is less sensitive than the cornea. But you can drop them directly on your eyeball as well. Just be careful not to poke yourself in the eye with the dropper bottle. ...Read more
I want to kno if there is anything I can put on my eyes because they always red and I put created eye drops but don't do much?
Some eyes have very superficial conjunctival blood vessels and the eye appears red specially when exposed to smoke heat or dust etc. you may have allergies specially since you mention you have cough. Other possibilities are dry eyes, conjunctivitis from any cause.
You may use Lubricants and anti allergy drops
For relief. Some of them are. OTC. And you can see your Ophthalmologist. ...Read more
I scratched my eye trying to wipe it but pressed to hard it was red so I put eye drops in and it got worse there is a jelly look to the white part did?
Swelling or edema: Will cause the conjunctiva to look like jelly. Rinse your eye with room temperature artificial tears or tap water, and then apply a cold compress. Superficial scrathches usually heal in 24 hours, so if not remarkably better, it needs to be evaluated by your doctor or eye doctor. ...Read more
PH difference: If the drop is not exactly the same pH (acid-base level) as your eye it will burn. Also, when eyes dry out the concentration of solids in tears (osmolarity) is different from the drops and that difference causes burning. ...Read more
Any eye drops : Can cause irritation, especially with certain "get the red out" drops. Some patients are particularly sensitive to the preservatives in eye drops. You might want to try preservative-free lubricanat drops to see if that helps. ...Read more
Yep: Plenty of drops burn a little.Get a more detailed answer ›
My eye only get red at church, should I put eye drops on before I go to church, during, or after?
There may be a lot: Of dust particles or something irritating your eyes. You didn't indicate what kind of drops you are putting in. Do not put VIsine-like (decongestants) eye drops in your eyes, and it can make it worse, or will not keep the red out. Better to use just saline lubricating drops without preservatives, if your eyes are sensitive to preservatives. (Visine-like drops always produces rebound redness!) ...Read more
I put eye drops in but that made my eyes have a small burning sensation. Do I need to switch eye drops?
Ask: Most drops will have slight discomfort for a very short period after you put them in, but you should ask you prescribing doctor to be sure. ...Read more
What to do if I was put on isatol eye drops for high pressure in my eyes yesterday, what are the side effects?
Istalol: Istalol is a beta-blocker drug that also reduces pressure inside the eye. Side effects can include, but are not limited to, blurred vision, double vision, drooping eyelid; burning or stinging in your eye; headache, weakness, drowsiness; numbness, tingling, or cold feeling in your hands or feet; ringing in your ears; and dry mouth. Can also affect heart, shortness of breath, and tiredness. ...Read more